Vicks NyQuil Cold & Flu Nighttime Relief Liquid Cherry - 24 oz, Pack of 6
mpn: PR01430, ean: 0323900014305,
Temporarily relieves common cold/flu symptoms: cough due to minor throat and bronchial irritation; sore throat; headache; minor aches and pains; fever; runny nose and sneezing.Active Ingredients: Each 30 mL Dose Cup: Acetaminophen 650 mg; Dextrometho...
Dayquil/nyquil Cold & Flu Liquicaps Combo Pack, 32 Day/16 Night, 12/carton
You Save: 38%
4.9 out of 5 stars with 22 reviews
Get powerful, non-drowsy cold relief, day or night, with a convenient combo pack of DayQuilTM and NyQuilTM LiquiCaps. Nighttime LiquiCaps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough and help you sleep,...